# SDR WTAA960162

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door Latch
- Part number: 12034957001
- Condition: Obstructed
- Location: Avionics Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FAT - SERVICE DOOR LIGHT CAME ON DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REMOVED RUBBER TRIM PIECE FROM AVIONICS BAY DOOR LATCH.  SYSTEM OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
